Sunday, May 11 2008
Mylan's Bertek Digoxin & UDL Digoxin Recall Announced by FDA
FDA has announced a Class 1 recall of all Digitek (digoxin) tablets. These Digitek tablets may contain two (2) times as much of digoxin causing potential digitalis toxicity, which can result in nausea, rapid heart beat, vomiting, lo blood pressure, cardiac instability, bradycardia and even death.
Digitek is a registered trademark of Actavis Totowa (formerly Amide Pharmaceutical, Inc.) for their digoxin tablets, which are prescribed to treat heart failure and abnormal heart rhythms. The drug is distributed by Mylan Pharmaceuticals Inc., under a "Bertek" label and by UDL Laboratories, Inc. under a "UDL" label.
DigitekŪ is used to treat heart failure and abnormal heart rhythms. The existence of double strength tablets poses a risk of digitalis toxicity in patients with renal failure. Digitalis toxicity can cause nausea, vomiting, dizziness, low blood pressure, cardiac instability and bradycardia. Death can also result from excessive Digitalis intake. Several reports of illnesses and injuries have been received. ( See: Digitek Overdose Side Effects)
UDL Digoxin Recall & Bertek Recall Lawsuits - Contact a Lawyer
If you or a loved one have been seriously injured or a loved one has died as a result of this digitalis toxicity or an overdose of Digitek Digoxin, UDL Digoxin or Bertek Digoxin, please call us immediately for a Free Digitek Toxicity Lawsuit Evaluation
Nationwide Help is Available